# SDR QMLA2022101820070

- Difficulty date: October 17, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N240SH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8105
- Aircraft time: 5,325 hours, 10,594 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Component: Ventilation Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, WITH THE AIR CONDITIONER RUNNING, THE PILOT SMELLED THE ODOR OF BURNING RUBBER.   THE PILOT MADE A 180 DEGREE TURN AND LANDED BACK AT THE BASE PAD, WITH A TOTAL OF 5 MINUTES OF FLIGHT TIME.  THE SMELL HAD CLEARED OUT PRIOR TO LANDING.  THE ODOR CLEARLY CAME FROM THE AIR CONDITIONER VENT THAT WAS BLOWING IN THE PILOTS FACE.  THE DURATION OF THE ODOR WAS APPROXIMATELY 15 SECONDS.   INSPECTED ENGINE,TRANSMISSION AND CREW AND PILOT AREAS, AIR CONDITIONER AREA AS WELL. NO ISSUES OR DEFECTS NOTED COULD NOT ISOLATE REASON OR DUPLICATE. GROUND RUN COMPLETED WITH NO ISSUES.
